# SDR GTIA030980

- Difficulty date: November 17, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL STATION 148-160 EDGES SEPARATING.  FABRICATED NEW FLOOR PANEL.  (M)
